[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 7, Issue 2 (3-2021) ::
JNSEE 2021, 7(2): 88-107 Back to browse issues page
Improvements on the Problem of Optimal Fuzzy H_infinity Tracking Control Design for T-S Fuzzy Systems
Said H. Esfahani , Hossein Akbari Ashiani
Shahr-e-Kord University , said_hoghoughi@yahoo.com
Abstract:   (807 Views)
This paper is concerned with the problem of improvement of fuzzy H_infinity tracking controller for nonlinear systems modeled by T-S fuzzy scheme. The fuzzy tracking controller not only stabilizes the closed-loop system, but also results in the H_infinity tracking error norm to all the bounded external signals to be less than some given value. A new tracking control law is proposed for each linear local subsystem of T-S fuzzy model. A Linear Matrix Inequalities (LMIs) approach is proposed to find all the parameters of the control laws. The proposed approach results in a noticeable improved tracking performance with respect to the existing approaches. An investigation of the tracking performance of the proposed approach on the inverted pendulum system, in comparison with the other approaches, shows the improvement. 
Keywords: T-S fuzzy systems, H_infinity tracking control, Optimal control, Linear matrix inequalities, Parallel distributed compensator
Full-Text [PDF 1048 kb]   (103 Downloads)    
Type of Study: Research | Subject: Fuzzy Systems
Received: 2019/10/28 | Accepted: 2021/01/24 | Published: 2021/08/2
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

H. Esfahani S, Akbari Ashiani H. Improvements on the Problem of Optimal Fuzzy H_infinity Tracking Control Design for T-S Fuzzy Systems. JNSEE. 2021; 7 (2) :88-107
URL: http://jnsee.sut.ac.ir/jnsee/article-1-296-en.html


Volume 7, Issue 2 (3-2021) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.11 seconds with 30 queries by YEKTAWEB 4331